Authors: Stanojević, Bogdana 
Stanojević, Milan
Title: Penalty method for fuzzy linear programming with trapezoidal numbers
Journal: Yugoslav Journal of Operations Research
Volume: 19
Issue: 1
First page: 149
Last page: 156
Issue Date: 1-Jan-2009
Rank: M51
ISSN: 0354-0243
DOI: 10.2298/YJOR0901149S
Abstract: 
In this paper we shall propose an algorithm for solving fuzzy linear programming problems with trapezoidal numbers using a penalty method. We will transform the problem of maximizing a function having trapezoidal fuzzy number values under some constraints into a deterministic multi-objective programming problem by penalizing the objective function for possible constraint violation. Furthermore, the obtained deterministic problem will have only unavoidable inequalities between trapezoidal fuzzy numbers parameters as constraints.
Keywords: Linear programming | Penalty method | Trapezoidal fuzzy number
Publisher: Faculty of Organizational Sciences, University of Belgrade

Show full item record

SCOPUSTM   
Citations

4
checked on Feb 3, 2023

Page view(s)

23
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.